# SDR R61A201801080035

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 20,904 hours, 14,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Broken
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE FUSELAGE DOOR UPPER FORWARD LATCH BROKEN. R&R AFT SERVICE FUSELAGE DOOR UPPER FORWARD LATCH IAW SRM 51-43-02. OPS CHECK GOOD.
